# SDR SCNA20231024237S

- Difficulty date: October 16, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-8
- Aircraft serial: 40721
- Aircraft time: 34,610 hours, 23,824 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT - - - CORRECTIVE ACTION DEFECT 756210 RESOLUTION - - -REF W/O# 82479 N/R-00002 FOR WORK ACCOMPLISHED. L1 WINDOW REPLACED AND LEAK CHECKED.
